# SDR WX0A2016030273098

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N227NV
- Make and model: Airbus A320-214
- Aircraft serial: 714
- Aircraft time: 55,896 hours, 19,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 751A000007
- Part serial: 01581
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE FLIGHT THE CREW NOTED THAT THE CABIN PRESSURIZATION WAS CLIMBING.  CREW WENT TO THE QRH, BUT THERE WAS NO CHECKLIST FOR CABIN DEPRESSURIZATION.  ONCE THE CABIN REACHED 11000 FT THE CREW DECLARED AN EMER & EXECUTED AN EMER DESCENT.  AT THAT POINT THERE WAS AN ECAM CHECKLIST THAT THE CREW COMPLETED.  THERE WAS NO OTHER ISSUES NOTED BY THE CREW & THE CAPTAIN NOTED THE PROCEDURE WAS RUN SMOOTHLY & THE LANDING WAS UNEVENTFUL.  THERE WERE NO PAX OR OTHER CREW ISSUES NOTED BY THE CAPTAIN.  R & R NR 2 PACK FLOW CONTROL VLV.  OPERATIONS CHECKED & LEAK CHECKED GOOD.  R & R NR 2 PACK TEMP CONTROLLER IAW 21-61-34.  OPERATIONS CHECKED GOOD.
